Parametric Shortest-Path Algorithms via Tropical Geometry

Michael Joswig, Benjamin Schröter. Parametric Shortest-Path Algorithms via Tropical Geometry. Math. Oper. Res., 47(3):2065-2081, 2022. [doi]

@article{JoswigS22,
  title = {Parametric Shortest-Path Algorithms via Tropical Geometry},
  author = {Michael Joswig and Benjamin Schröter},
  year = {2022},
  doi = {10.1287/moor.2021.1199},
  url = {https://doi.org/10.1287/moor.2021.1199},
  researchr = {https://researchr.org/publication/JoswigS22},
  cites = {0},
  citedby = {0},
  journal = {Math. Oper. Res.},
  volume = {47},
  number = {3},
  pages = {2065-2081},
}